Ch-ch-ch-changes…or a placebo?

I started doubling-up my medication on Saturday. I gotta say…at this point I don’t know if I’ve really seen a huge difference. I’m glad to know that my body isn’t rejecting the meds and that the side effects aren’t quite as daunting as I initially feared.

I’m still a bit dizzy from time to time. I still have extended periods where I’m yawning non-stop. I still feel “weird”…like antsy or anxious but not really (i.e. it’s difficult to describe). There are multiple times where I stare off and “space out”, which is annoying. And there’s another small side effect that I’m not going to disclose at this point in time…but let’s just say it’s something I’ll be talking with my doctor today about on my 2-week follow-up appointment today.

 Sunshine asked me yesterday how I was feeling. I said that I don’t remember the last time I got angry, so that’s a really good thing. I also don’t remember the last time I felt depressed or mopey, though it was probably only a week ago. I feel like I’m on my way back, though this whole thing could be a placebo effect and I wouldn’t know any better.

The one thing I plan on doing in 2015, though, is getting some psycho-therapy. Obviously, there are issues deep down that affect me in a negative way and I don’t want to simply stay medicated in order to feel better. I would like to overcome and conquer these issues after bringing them to the surface. To do that, I need to talk to somebody and try to fix what’s wrong with me. The medication is a band-aid. It’s only fixing things on the surface.

The next few weeks will be interesting.

Advertisements

3 thoughts on “Ch-ch-ch-changes…or a placebo?

  1. It can take 4-6 weeks to truly feel the difference but in that time period it is frustrating because you’re analyzing everything to assess for changes – either negative or positive. I remember the numb feeling of my senses and the sense of just feeling flat lined – no highs, no lows but I also knew that that was much better in the end than constantly going between manic and depressive. It all evens out, you just need to give it time. As for that other side effect though not divulged – if it is what I’m thinking – it is common but in my experience not a forever thing. Things do get better and return to normal. I think talking to someone will also be beneficial and will give you some coping mechanisms and behavior modifications to try. It really is about a multifaceted approach.

  2. My own personal experience with medication (and of course everyone’s situation is different) is that the medication itself wasn’t the solution….it simply lifted me up enough so that I was motivated to seek out the solutions — i.e., therapy, exercise, making required changes to my life).

    I have already begun noticing positive changes in your mood and attitude. You’re starting to get back to your old self. 🙂 I’m positive that therapy will help you work through some of the deeper issues and get you back to where you want and need to be. xo

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s